MathSciNet Relay Station
MathSciNet bibliographic data
MR2110113 11Y60
Sondow, Jonathan Double integrals for Euler's constant and $\ln{4\over\pi}$ and an analog of Hadjicostas's formula. Amer. Math. Monthly 112 (2005), no. 1, 61–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement